# SDR DXTA2025032502781

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N774QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20554
- Aircraft time: 10,586 hours, 6,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT WITH FLAPS RETRACTED AND GEAR RETRACTED, IN SMOOTH AIR, WE EXPERIENCED SEVERE MOUNTAIN WAVE.  WITH THROTTLES AT IDLE & SPEED BRAKES FULLY DEPLOYED WE ACCELERATED  BEYOND  MMO (.83) TO MACH .86 AND CLIMBED OVER 500' IAW AMM 05-51-09-210-801 GENERAL VISUAL INSPECTION AFTER EXTREME TURBULENCE/MANEUVER, THE MAXIMUM NORMAL (VERTICAL) ACCELERATION VALUE 1.542969 (G) IS IN THE ENVELOPE OF NO INSPECTION REQUIRED NO MATTER THE AIRCRART WEIGHT. THE MAXIMUM LATERAL ACCELERATION VALUE 0.095703 (G) IS IN THE ENVELOPE OF NO INSPECTION REQUIRED NO MATTER THE AIRCRAFT WEIGHT.  MAXIMUM AIRSPEED RECORDED DURING THE FLIGHT WAS 294.25 KNOTS, BELOW THE MAXIMUM VMO OF THE AIRCRAFT
